Vol. 103, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on 𝜀-subgradients and maximal monotonicity

Jonathan Borwein

Vol. 103 (1982), No. 2, 307–314
Abstract

It is our desire in this note to provide certain formulae relating subgradients, directional derivatives and 𝜀-subgradients of proper lower semi-continuous convex functions defined on a Banach space.

Mathematical Subject Classification 2000
Primary: 90C25
Secondary: 58C20, 49A50
Milestones
Received: 19 December 1980
Published: 1 December 1982
Authors
Jonathan Borwein
Faculty of Computer Science
Dalhousie University
6050 University Avenue
Halifax NS B3H 1W5
Canada
http://carma.newcastle.edu.au/jon/